Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 31, 2023, 8:23 PM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2023, 8:23 PM CDT (01:23 UTC)
- Expired
- Mar 31, 2023, 8:55 PM CDT
- In force
- 32 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 55 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 412 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 432 m²/s²
- 0-3 km storm-relative helicity
- 639 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
963
WUUS53 KMKX 010123
SVRMKX
WIC059-079-101-010230-
/O.NEW.KMKX.SV.W.0005.230401T0123Z-230401T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
823 PM CDT Fri Mar 31 2023
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Milwaukee County in southeastern Wisconsin...
Northeastern Racine County in southeastern Wisconsin...
Eastern Kenosha County in southeastern Wisconsin...
* Until 930 PM CDT.
* At 823 PM CDT, severe thunderstorms were located along a line
extending from near Oconomowoc to near Wind Lake to Fox Lake,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milwaukee, Kenosha, Racine, West Allis, Wauwatosa, Greenfield, Oak
Creek, Mount Pleasant, South Milwaukee, Pleasant Prairie, Cudahy,
Greendale, St. Francis, Hales Corners, Sturtevant, Union Grove,
West Milwaukee, Franklin, Raymond, and Yorkville.
This includes the following Locations Boerner Botanical Gardens,
General Mitchell International Airport, Froedert & the Medical
College, and Fiserv Forum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
&&
LAT...LON 4284 8809 4284 8807 4309 8806 4310 8787
4307 8787 4302 8790 4296 8785 4288 8785
4285 8783 4278 8775 4276 8777 4271 8777
4266 8781 4261 8782 4249 8780 4250 8808
TIME...MOT...LOC 0123Z 230DEG 48KT 4309 8854 4279 8815 4241 8815
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER2 follow-up statements
742
WWUS53 KMKX 010146
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
846 PM CDT Fri Mar 31 2023
WIC059-079-101-010230-
/O.CON.KMKX.SV.W.0005.000000T0000Z-230401T0230Z/
Milwaukee WI-Racine WI-Kenosha WI-
846 PM CDT Fri Mar 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL MILWAUKEE...NORTHEASTERN RACINE AND EASTERN KENOSHA
COUNTIES...
At 846 PM CDT, severe thunderstorms were located along a line
extending from near Slinger to St. Francis to Kenosha, moving east at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, Kenosha, Racine, West Allis, Wauwatosa, Greenfield, Oak
Creek, Mount Pleasant, South Milwaukee, Pleasant Prairie, Cudahy,
Greendale, St. Francis, Sturtevant, West Milwaukee, Franklin, Wind
Point, Milwaukee Hoan Bridge, Caledonia, and Shorewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4277 8797 4288 8798 4300 8806 4309 8806
4310 8787 4307 8787 4302 8790 4296 8785
4288 8785 4285 8783 4278 8775 4276 8777
4271 8777 4266 8781 4261 8782 4249 8780
4250 8798
TIME...MOT...LOC 0146Z 270DEG 48KT 4328 8823 4298 8784 4260 8784
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER978
WWUS53 KMKX 010155
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
855 PM CDT Fri Mar 31 2023
WIC059-079-101-010205-
/O.CAN.KMKX.SV.W.0005.000000T0000Z-230401T0230Z/
Milwaukee WI-Racine WI-Kenosha WI-
855 PM CDT Fri Mar 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MILWAUKEE...
NORTHEASTERN RACINE AND EASTERN KENOSHA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
LAT...LON 4277 8797 4288 8798 4300 8806 4309 8806
4310 8787 4307 8787 4302 8790 4296 8785
4288 8785 4285 8783 4278 8775 4276 8777
4271 8777 4266 8781 4261 8782 4249 8780
4250 8798
TIME...MOT...LOC 0153Z 230DEG 48KT 4334 8813 4304 8774 4266 8774
$$
CMILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:29 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Mar 31, 4:29 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
429 PM CDT Fri Mar 31 2023
.SHORT TERM...
(Issued 422 PM CDT Fri Mar 31 2023)
Tonight through Saturday night:
The warm front stalled just north of I-94 today and actually is
sagging a back south as winds north and along a line from Dodgeville
to West Allis down to Kenosha turn back east-northeast. So our
severe threat north of this line continues to diminish. However we
could still see a few storms cross the warm frontal boundary and
become elevated. If any storms end up crossing north of the
boundary, they could still see some larger hail and localized
damaging winds.
Otherwise, the main shows continue to be for areas south and west of
the line from Dodgeville to West Allis down to Kenosha. Those areas
saw a bit of clearing and temps were able to warm up into the mid
60s to even around 70F. However, clouds have built back in ahead of
the initially round of convection on the nose of the LLJ. Seeing
more isolated cells to clusters in eastern IA and central to
northern IL producing large hail. Will cross the WI/IL shortly and
continue for the next few next few hours. With the clearing
earlier this afternoon we were able to destabilized with SPC Meso
page indicating MUCAPE and MLCAPE nearing 1000 J/kg. Additionally
there is steep mid- level lapse rates along the WI/IL border of
around 8 C/km. Lastly, cannot rule out a brief tornado with this
as there is ample effective deep layer shear between 50-60 knots
with low-level 0-3 km and 0-1 km helicity around 150-300 m2/s2.
However, whatever CIN that eroded looks like it may be trying to
build back in. Nevertheless, we will continue watch these storms
move in and how they hold up within the next few hours.
The next concern will be this evening as the surface low and
occluded front pushes across southern WI. There will be plenty of
forcing along this second push pairing with ample upper-level
dynamics. Expecting the convection across central IA this afternoon
to merge into a QLCS and track across southern WI. This will bring
more of a damaging wind threat with gusts up to 70 mph and cannot
rule out the potential for a few embedded tornadoes as well. This
line looks to push between 23z-03z and likely to weaken as it pushes
into the cooler air further east. The severe threat will diminish
through the evening as the low pushes eastward.
Otherwise, expect strong winds to develop behind the low overnight.
There will be a strong CAA push behind this system and there will
some lingering moisture. With the CAA and moisture, expecting a few
snow showers to develop overnight into Saturday morning. Overall
given the quick movement of the low, not expecting to much in the
way of accumulations with most only see a dusting to around half an
inch. However, cannot rule out a few localized spots seeing up to an
inch. There will also be concern for blowing/drifting snow with this
activity. Then expect precip chances to diminish through the
afternoon as drier air moves into southern WI ahead of the building
the high pressure.
Wagner
&&
.LONG TERM...
(Issued 422 PM CDT Fri Mar 31 2023)
Sunday through Friday:
Sunday through Friday:
Breezy sly winds and warm advection will return for Sun as an
upper wave and sfc low track ewd along the US/Canadian border.
Dry air over srn WI and the better lift remaining to the north
will keep conditions dry for Sun and during the weak cold frontal
passage Sun eve. Light wnwly winds for Mon with high temps Sun-Mon
in the 50s.
A large and digging upper trough will move into the Great Basin
for Mon-Mon nt with lee side cyclogenesis over CO at this time.
The deep low will then move to wrn IA by 00Z Wed, then occluding
across MN to Lake Superior on Wed. For srn WI, warm, moist
advection will begin Mon nt into Tue AM over the region then
intensify Tue aft-eve as a strong LLJ and the passage of the warm
front brings widespread showers and storms. The cold front will
follow immediately early Wed AM with a dry slot to follow.
Brisk wly winds will weaken through the day on Thu with but cool
temps are expected. High pressure will then arrive late in the
day and possibly linger into Fri.
Gehring
&&
.AVIATION...
(Issued 422 PM CDT Fri Mar 31 2023)
The warm front dissects southern WI from Dodgeville to south of
Milwaukee divides up lower ceilings and visibilities north and
areas south seeing some better flight conditions with MVFR to VFR
conditions. Starting to see the a first round of thunderstorms
develop and move in. Then expecting a second round to develop and
push west to east through the evening. There will be potential
for some of this activity to be strong to severe bringing hail and
damaging winds, but expect lower flight conditions with any of
this activity. Areas further north toward SBM may still see some
showers and storms, but storm chances look lower given the
placement of the warm front. Lower aviation conditions are
expected to last through at least 03z before showers and storms
clear the area as the low and cold front pushes east. Then expect
strong winds to develop in the back side of the low and can see
spotty snow showers develop overnight through Saturday morning.
Wagner
&&
.MARINE...
(Issued 422 PM CDT Fri Mar 31 2023)
Low pressure around will move east-northeast this afternoon with
the warm front set up over the mid-lake with more northeast to
easterly winds north of the front and more south to southwesterly
winds south of the front. Could see a potential for the southerly
winds approaching gales at times through the evening across
southern half of the Lake. Expect the low to deepen to around 29.1
inches as it pushes across southern WI bringing rain and
thunderstorms this evening. Expect gales to develop north and
south of the front as the low pushes in but the strongest winds
are progged to develop on the backside of the low as it moves east
of the area Saturday morning with high end northerly gales moving
down the lake from north to south. There could be a brief, an
hour or two period where there may be pockets of storm force gusts
over portions of the open waters Saturday morning before the
pressure gradient weakens and winds weaken through the afternoon
into Saturday night.
Periods of thunderstorms will be possible through tonight with
the best chances over the southern half of the lake. A transition
to snow is then expected Saturday morning. High pressure will
briefly build across the region Saturday night into Sunday morning
before another low pressure system tracks through the northern
Great Lakes with gusty southerly winds returning for the start of
next week.
Wagner
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
Saturday.
Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646...7 AM Saturday to 4
PM Saturday.
Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...10 PM Friday to 7 PM
Saturday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Mar 31, 3:11 PM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 311 PM CDT Fri Mar 31 2023 WIZ046-047-051-052-056>060-062>072-012015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 311 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Tornado Watch issued for Sauk, Dane, Jefferson, Waukesha, Milwaukee counties and south to the WI/IL until 10 PM CDT. The risk for severe storms will be greatest from mid afternoon to mid evening, especially for areas along and south of the I-94 corridor. Large hail up to the size of golf balls, damaging wind gusts to 70 mph and a few tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Friday Light snow is expected late tonight through Saturday morning, with minor accumulation up to an inch along and northwest of a line from Lone Rock to Port Washington. .SPOTTER INFORMATION STATEMENT... Spotters activation will be needed this evening and spotters are requested to report any hail, tornadoes, and damaging wind gusts. LMZ643>646-012015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 311 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Small Craft Advisory is in effect through tonight for southerly wind gusts to 30 knots and waves 3 to 6 feet. A few westerly gale force gusts are possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday A Gale Warning is in effect Saturday for northerly wind gusts to 40 knots and waves 6 to 11 feet. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-012015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 311 PM CDT Fri Mar 31 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Gale Warning is in effect beginning this evening for wind gusts to 45 knots .DAYS TWO THROUGH SEVEN...Saturday through Friday A Gale Warning is in effect through Saturday afternoon for wind gusts to 45 knots. There is a potential for gusts approaching storm force Saturday morning. www.weather.gov/mkx
In the hours before
Local storm report, Mar 31, 7:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
721 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 3 WNW MINERAL POINT 42.89N 90.23W
03/31/2023 M54 MPH IOWA WI AWOS
KMRJ.
&&Local storm report, Mar 31, 7:43 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
743 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 3 ENE MONROE 42.62N 89.59W
03/31/2023 M50 MPH GREEN WI AWOS
KEFT.
&&Local storm report, Mar 31, 7:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
754 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG 1 W BRODHEAD 42.62N 89.39W
03/31/2023 GREEN WI 911 CALL CENTER
REPORTS OF MULTIPLE TREES DOWN AND
POWERLINES DOWN ACROSS EASTERN AND SOUTHEAST
GREEN CO. TIME ESTIMATED FROM RADAR.
&&
TPLocal storm report, Mar 31, 7:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM FUNNEL CLOUD 6 NNW BELOIT 42.60N 89.06W
03/31/2023 ROCK WI PUBLIC
REPORT OF A ROTATING WALL CLOUD AND FUNNEL
MOVING THROUGH AFTON AND ACROSS THE ROCK
RIVER.
&&
TPLocal storm report, Mar 31, 8:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
817 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO SHARON 42.50N 88.73W
03/31/2023 WALWORTH WI LAW ENFORCEMENT
REPORTS OF DAMAGE TO MULTIPLE BUILDINGS
BETWEEN SHARON AND DELEVAN.
&&
TPLocal storm report, Mar 31, 8:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TORNADO ELKHORN 42.67N 88.54W
03/31/2023 WALWORTH WI PUBLIC
REPORTS OF TORNADO ON THE GROUND NEAR
ELKHORN.
&&
TPThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:08 PM CDT | Tornado Warning | MKX | Green, Rock | 37 min |
| Mar 31, 7:11 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Jefferson, Lafayette, Rock | 64 min |
| Mar 31, 7:26 PM CDT | Tornado Warning | MKX | Rock | 49 min |
| Mar 31, 7:35 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock | 40 min |
| Mar 31, 7:49 PM CDT | Tornado Warning | MKX | Jefferson, Rock, Walworth | 41 min |
| Mar 31, 7:50 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Racine, Rock, Walworth, Waukesha | 55 min |
| Mar 31, 7:58 PM CDT | Special Marine Warning | MKX | 92 min | |
| Mar 31, 8:15 PM CDT | Tornado Warning | MKX | Jefferson | 17 min |
| Mar 31, 8:49 PM CDT | Special Weather Statement | MKX | Dodge, Ozaukee, Washington | 41 min |
| Mar 31, 10:05 PM CDT | River Flood Watch | MKX | Sheboygan | 7 hr |
| Apr 1, 5:03 AM CDT | River Flood Warning | MKX | Sheboygan | 10 hr |
| Apr 1, 3:55 PM CDT | Small Craft Advisory | MKX | 10 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.